| Model Number |
GAP DRILL GUIDE |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a meniscus extrusion surgery the setting tool detached from the target guidance.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device used anyway.It was not necessary to switch the surgical technique or do a second surgery.14-jan-2025: received further information that during a medial meniscotibial ligament repair surgery the tip broke off while placing the setting tool over the drill wires.
Additional Manufacturer Narrative
One unpackaged ar-5875g gap¿ drill guide 3.0 mm offset was received for investigation.Visual evaluation of the returned device noted that the drill guide component was no longer attached to the shaft of the device as the weld had broken.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the mating instruments during use.